MAUDE Adverse Event Report: BIOMET MICROFIXATION WALTER LORENZ TOTAL TEMPOROMANDIBULAR JOINT REPLACEMENT SYSTEM; 45MM LEFT NARROW MANDIBLE

BIOMET MICROFIXATION WALTER LORENZ TOTAL TEMPOROMANDIBULAR JOINT REPLACEMENT SYSTEM; 45MM LEFT NARROW MANDIBLE
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Limited Mobility Of The Implanted Joint (2671); Difficulty Chewing (4522)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of device history records show the lot released with no recorded anomaly or deviation.The warnings in the package insert state this type of event can occur.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Report two of seven for the same event, reference 0001032347-2016-00714 through 0001032347-2016-00720.
 
Event or Problem Description
The patient reported her jaw freezes up now and then and there may be a revision surgery due to the issues she is experiencing.Multiple attempts were made, however no additional information was received and the revision was not confirmed.
 
Event or Problem Description
It was reported that the patient is experiencing pain on both sides of her jaw and she cannot chew.No additional information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
WALTER LORENZ TOTAL TEMPOROMANDIBULAR JOINT REPLACEMENT SYSTEM
Common Device Name
45MM LEFT NARROW MANDIBLE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
michelle cole
1520 tradeport drive
jacksonville, FL 32218
9047414400
MDR Report Key6136534
Report Number0001032347-2016-00715
Device Sequence Number787583
Product Code LZD
UDI-Device Identifier00841036011871
UDI-Public(01)00841036011871(17)20190804(10)541380
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
PP020016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Device Unattended
Device Expiration Date08/04/2019
Device Model NumberN/A
Device Catalogue Number01-6546
Device Lot Number541380C
Other Device ID NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2016
Supplement Date Received by Manufacturer03/15/2023
06/01/2023
Initial Report FDA Received Date11/30/2016
Supplement Report FDA Received Date04/14/2023
06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale